Ulgel 400mg/20mg Tablet Saunf
- Manufacturer : Alembic Pharmaceuticals Ltd.
- Composition : Magaldrate 400mg, Simethicone 20mg
- Generally Prescribed For : Heartburn,Indigestion, Upset Stomach, Ulcers, Hiatal Hernia and Other Digestive Disorders
- Estimated Price : ₹14.35 For 8 Tablets Strip
BUY FROM THESE SELLERS
Uses of Ulgel 400mg/20mg Tablet SaunfUlgel 400mg/20mg Tablet Saunf is used for the treatment or prevention of the following disease(s):
Heartburn,Indigestion, Upset Stomach, Ulcers, Hiatal Hernia and Other Digestive Disorders
Side effects of Ulgel 400mg/20mg Tablet SaunfThe most common side effects of Ulgel 400mg/20mg Tablet Saunf are - Chalky Taste, Constipation, Fecal Impaction, Stomach Cramps, Nausea, Vomiting, Aluminum Intoxication, Hypophosphatemia, Osteomalacia, Diarrhea, Hypermagnesemia
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Ulgel 400mg/20mg Tablet SaunfDo not use Ulgel 400mg/20mg Tablet Saunf if you are allergic to - Magaldrate, Simethicone
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Ulgel 400mg/20mg Tablet Saunf.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Ulgel 400mg/20mg Tablet Saunf worksUlgel 400mg/20mg Tablet Saunf contains - Magaldrate, Simethicone
Magaldrate neutralizes and reduces stomach acid.
Simethicone disintegrates the gas bubbles and allows easy passage of gas.
Dosage of Ulgel 400mg/20mg Tablet SaunfThe dosage of Ulgel 400mg/20mg Tablet Saunf depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Ulgel 400mg/20mg Tablet SaunfIf you forget to take a dose of Ulgel 400mg/20mg Tablet Saunf, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings